# SDR CALA2009072700397

- Difficulty date: July 24, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 33,473 hours, 10,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A8123U6
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR THRESHOLD WEB HAS UPPER SURFACE CORROSION.  REMOVED DAMAGED WEB, INSTALLED NEW WEB REF B737 SRM 51-10-02 AND 51-40-02.
